Two new medications [including MMR vaccine] cause Stevens Johnson Syndrome

Read the package insert before taking any drug.
sjs

h/t to: https://www.facebook.com/healthfreedomaction

Original here: http://dailyrecords.co.uk/two-new-medications-cause-stevens-johnson-syndrome/

[NOTE: The follows pertains to a CDC warning issued in July, 2010.]

CDC Issues Warning About two new medications which can cause Stevens Johnson Syndrome The CDC issued a warning today concerning two medications which may cause Stevens Johnson Syndrome and other reactions. One medication is used mostly in adult patients suffering from eye problems, and the other is a vaccine for children.

The MMRV vaccine for measles-mumps-rubella-chickenpox has been shown to cause children to have a febrile seizure within 7-10 days after receiving the injection. A febrile seizure is a seizure caused by high fever. Approximately one in five children also experience side effects including rash, soreness and swelling at the site. Allergic reactions leading to Stevens Johnson Syndrome if not treated immediately can be fatal. Because there are so many vaccines in one shot, it is often difficult to pinpoint the cause of allergic reactions and side effects.
Stevens Johnson syndrome is a rare disorder that occurs when skin and mucous membranes experience a severe reaction to medication. While rare, the disorder is very serious. Often beginning with flu type symptoms Stevens Johnson syndrome leads to a painful rash that spreads over the body and blisters. This eventually causes the top layer of skin to die and shed.
The treatment of Stevens Johnson syndrome involves eliminating the cause, controlling the symptoms and attempting to minimize complications. Medications that could have been the cause of the reaction are stopped immediately. Recovery can take weeks or months. While treatment and healing is often the case, recently Manute Bol a professional basketball player died from Stevens Johnson syndrome.

Stevens Johnson syndrome is more serve than a simple allergic reaction although it often begins as a simple reaction. Any reaction to a medication should be discussed with your physician and monitored to eliminate the possibility of Stevens Johnson syndrome.

===

SEE ALSO:

CDC Says Two More Medications Linked to Stevens Johnson Syndrome
https://www.lawyersandsettlements.com/articles/sjs/stevens-johnson-syndrome-sjs-32-14579.html
“As for the MMRV vaccine, it has been shown to trigger febrile seizure (caused by a high fever) within five to ten days after vaccination. The CDC says that one in five children experience side effects, including Stevens Johnson Syndrome, following injection with the MMRV vaccine.”

MMR® II – Merck [see page 8]
http://www.merck.com/product/usa/pi_circulars/m/mmr_ii/mmr_ii_pi.pdf

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s